# SDR CA061006008

- Difficulty date: August 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TRANSITION FROM HOVER, NR 2 POWER SECTION TORQUE DECREASED UNCOMMANDED.  AN EMERGENCY LANDING FOLLOWED RESULTING IN AIRFRAME DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006008)
